# SDR AALA20141006008

- Difficulty date: October 1, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 6,514 hours, 2,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION WAS FOUND IN THE AREA OF THE AFT LAVATORY VENT PORT ALONG THE SKIN LAP STRINGER 23 LT FROM STATIONS 905 TO 986.  CORROSION WAS REMOVED IAW SRM 51-10-02 & REPAIR ACCOMPLISHED EA B737-53-036873.
